# SDR HALA2010020200047

- Difficulty date: February 2, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 19,578 hours, 18,299 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LT HYD TEMP HI EAD DISPLAY.  PERFORMED FIM 29-30 TASK 803 FOUND LT T/R ACCUMULATOR BLEED VALVE KNURLED KNOB NOT FULLY CLOSED.  CLOSED VALVE PERFORMED REPAIR CONFIRMATION BY OPERATING BOTH HYD SYS 15 MIN ALERT DID NOT SHOW.
